# SDR P5CA2018091800287

- Difficulty date: September 15, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 13,280 hours, 3,769 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE, APU OIL QTY. CLEANED & SECURED OIL TXMTR PLUG AND APU OPERATIONAL CHKS OK IAW AMM 49-74-00.
